For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

University of Reading

Return to search Previous output Next output
Output 109 of 112 in the submission
Article title

Variational approach in weighted Sobolev spaces to scattering by unbounded rough surfaces

Type
D - Journal article
Title of journal
SIAM Journal on Mathematical Analysis (SIMA)
Article number
-
Volume number
42
Issue number
6
First page of article
2554
ISSN of journal
0036-1410
Year of publication
2010
Number of additional authors
1
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
None
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-